# SDR P5CA9700785

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RETAINING PLATE NR 2 PYLON SLOT SEAL PNL LT SIDE, NAC 150 APP.  REPLACED RETAINING PLATE PER BOEING SRM 51-10-01.
